# SDR COMA0770026

- Difficulty date: April 25, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 10,341 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80578
- Condition: Discharged
- Location: Cabin
- Part time: 12,328 hours, 9,979 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5451 - EMERGENCY LIGHT INOP RIGHT SIDE OVER WING EXIT.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY PACK.
